Research Repository

Maximum principle for mean-field jump-diffusion stochastic delay differential equations and its application to finance

Shen, Y, Meng, Q and Shi, Peng (2014) Maximum principle for mean-field jump-diffusion stochastic delay differential equations and its application to finance. Automatica, 50 (6). 1565 - 1579. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.
Item Type: Article
Additional Information:

Footnote: The material in this paper was not presented at any conference. This paper was recommended for publication in revised form by Associate Editor Qing Zhang under the direction of Editor Berç Rüstem.

Uncontrolled Keywords: stochastic delay differential equation; SDDE; optimality; stochastic optimal control problems; optimal control
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > FOR Classification > 1502 Banking, Finance and Investment
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Feb 2016 22:55
Last Modified: 17 Sep 2019 06:58
URI: http://vuir.vu.edu.au/id/eprint/29954
DOI: https://doi.org/10.1016/j.automatica.2014.03.021
ePrint Statistics: View download statistics for this item
Citations in Scopus: 44 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar